# SDR UPS08854242

- Difficulty date: October 24, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-S2-01 RT HORIZONTAL STAB XE 25.312 - XE 29.812, HAS NO SRM REF.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW EA 008-5500-01-A1585, AND EO DC8-5530-31694-A.
